Vol. 305, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 310: 1
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Stability of the positive mass theorem for axisymmetric manifolds

Edward T. Bryden

Vol. 305 (2020), No. 1, 89–152

Away from the central axis, we prove the stability of the positive mass theorem in the W1,p sense for asymptotically flat axisymmetric manifolds with nonnegative scalar curvature satisfying some additional technical assumptions. We also derive estimates for the volumes of regions, the areas of axisymmetric surfaces, and the distances between points within the manifolds.

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

positive mass theorem, stability, small mass, axisymmetric
Mathematical Subject Classification 2010
Primary: 53C24, 53C80, 83C99
Received: 20 June 2018
Revised: 28 June 2019
Accepted: 14 October 2019
Published: 17 March 2020
Edward T. Bryden
Department of Mathematics
Stony Brook University
Stony Brook, NY
United States
Tuebingen University